# SDR ASOA02329

- Difficulty date: June 15, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION, THE LIGHTED EMERGENCY EXIT SIGN ON THE AFT OF THE CLOSET WAS FOUND INOPERATIVE.  THE LOWER LEFT EXTERNAL EMERGENCY LIGHT WAS ALSO INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE ON THE EMERGENCY EXIT SIGN.  MAINTENANCE ALSO REMOVED AND REPLACED THE INOPERATIVE EXTERNAL EMERGENCY LIGHT.  OPERATIONAL CHECKS FOR BOTH LIGHTS GOOD.  AIRCRAFT OK FOR SERVICE.
